Previous |  Up |  Next


Title: Correction to the paper “Continuous dependence of holomorphic functions on partly given boundary values” (English)
Author: Vrkoč, Ivo
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 3
Year: 1979
Pages: 502
Category: math
MSC: 30D40
idZBL: Zbl 0425.30025
idMR: MR536073
Date available: 2008-06-09T14:35:47Z
Last updated: 2016-04-06
Stable URL:


Files Size Format View
CzechMathJ_29-1979-3_17.pdf 167.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo